Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Journal of combinatorial theory. Series A

Total activitats: 21
ISSN
0097-3165 Obrir en finestra nova
Publicació / Producció
New York : Academic Press, 1971-

Producció científica

1 a 21 de 21 resultats
 
  • Some spectral and quasi-spectral characterizations of distance-regular graphs

     Abiad, A.; Van Dam, E.; Fiol, M.
    Journal of combinatorial theory. Series A
    Vol. 143, p. 1-18
    DOI: 10.1016/j.jcta.2016.04.004
    Data de publicació: 2016-10-01
    Article en revista
  • On some approaches to the spectral excess theorem for nonregular graphs

     Fiol, M.
    Journal of combinatorial theory. Series A
    Vol. 120, num. 6, p. 1285-1290
    DOI: 10.1016/j.jcta.2013.03.010
    Data de publicació: 2013-08
    Article en revista
  • A probabilistic approach to consecutive pattern avoiding in permutations

     Perarnau-Llobet, G.
    Journal of combinatorial theory. Series A
    Vol. 120, num. 5, p. 998-1011
    DOI: 10.1016/j.jcta.2013.02.004
    Data de publicació: 2013-07
    Article en revista
  • Edge-distance-regular graphs are distance-regular

     Cámara, M.; Dalfo, C.; Delorme, C.; Fiol, M.; Suzuki, H.
    Journal of combinatorial theory. Series A
    Vol. 120, num. 5, p. 1057-1067
    DOI: 10.1016/j.jcta.2013.02.006
    Data de publicació: 2013
    Article en revista
  • Catalan lattice paths with rook, bishop and spider steps

     Kung, J.; De Mier, A.
    Journal of combinatorial theory. Series A
    Vol. 120, num. 2, p. 379-389
    DOI: 10.1016/j.jcta.2012.08.010
    Data de publicació: 2013
    Article en revista
  • Degree distribution in random planar graphs

     Drmota, M.; Gimenez, O.; Noy, M.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 7, p. 2102-2130
    DOI: 10.1016/j.jcta.2011.04.010
    Data de publicació: 2011-10
    Article en revista
  • Bijections for Baxter families and related objects  Accés obert

     Felsner, S.; Fusy, É.; Noy, M.; Orden, D.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 3, p. 993-1020
    DOI: 10.1016/j.jcta.2010.03.017
    Data de publicació: 2011-04
    Article en revista
    Accés al text complet
  • Asymptotic enumeration and limit laws for graphs of fixed genus

     Chapuy, G.; Fusy, É.; Gimenez, O.; Mohar, B.; Noy, M.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 3, p. 748-777
    DOI: 10.1016/j.jcta.2010.11.014
    Data de publicació: 2011-04
    Article en revista
  • Edge-distance-regular graphs

     Camara, M.; Dalfo, C.; Fàbrega, J.; Fiol, M.; Garriga, E.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 7, p. 2071-2091
    DOI: 10.1016/j.jcta.2011.04.011
    Data de publicació: 2011
    Article en revista
  • Gale duality bounds for roots of polynomials with nonnegative coefficients  Accés obert

     Pfeifle, J.
    Journal of combinatorial theory. Series A
    Vol. 117, num. 3, p. 248-271
    DOI: 10.1016/j.jcta.2009.10.009
    Data de publicació: 2010-04
    Article en revista
    Accés al text complet
  • Properties of two-dimensional sets with small sumset

     Grynkiewicz, D.; Serra, O.
    Journal of combinatorial theory. Series A
    Vol. 117, num. 2, p. 164-188
    DOI: 10.1016/j.jcta.2009.06.001
    Data de publicació: 2010-02
    Article en revista
  • On almost distance-regular graphs

     Dalfo, C.; van Dam, E.; Fiol, M.; Garriga, E.; Gorissen, B.
    Journal of combinatorial theory. Series A
    Vol. 118, num. 3, p. 1094-1113
    DOI: 10.1016/j.jcta.2010.10.005
    Data de publicació: 2010
    Article en revista
  • A combinatorial proof of the Removal Lemma for Groups

     Kral, D.; Serra, O.; Vena, L.
    Journal of combinatorial theory. Series A
    Vol. 116, num. 4, p. 971-978
    DOI: 10.1016/j.jcta.2008.12.003
    Data de publicació: 2009-05
    Article en revista
  • Connectivity of addition Cayley graphs

     Serra, O.
    Journal of combinatorial theory. Series A
    Vol. 99, num. 1, p. 202-217
    Data de publicació: 2009-01
    Article en revista
  • On complete subsets of the cyclic group

     Hamidoune, Y.O.; Llado, A.; Serra, O.
    Journal of combinatorial theory. Series A
    Vol. 115, num. 7, p. 1279-1285
    Data de publicació: 2008-10
    Article en revista
  • On the number of directions determined by a pair of functions over a prime field

     Ball, S.; Gacs, A.; Sziklai, P.
    Journal of combinatorial theory. Series A
    Vol. 115, num. 3, p. 505-516
    DOI: 10.1016/j.jcta.2007.08.001
    Data de publicació: 2008-04
    Article en revista
  • Dissections, Hom-complexes and the Cayley trick

     Pfeifle, J.
    Journal of combinatorial theory. Series A
    Vol. 114, num. 3, p. 483-504
    Data de publicació: 2007-04
    Article en revista
  • The number of directions determined by a function over a finite field

     Ball, S.
    Journal of combinatorial theory. Series A
    Vol. 104, num. 2, p. 341-350
    Data de publicació: 2003-11
    Article en revista
  • Lattice path matroids: enumerative aspects and Tutte polynomials

     Bonin, J.; De Mier, A.; Noy, M.
    Journal of combinatorial theory. Series A
    Vol. 104, num. 1, p. 63-94
    Data de publicació: 2003-10
    Article en revista
  • On the number of slopes of the graph of a function defined on a finite field

     Blokhuis, A.; Ball, S.; Brouwer, A.; Storme, L.; Szonyi, T.
    Journal of combinatorial theory. Series A
    Vol. 86, num. 1, p. 187-196
    Data de publicació: 1999-11-01
    Article en revista
  • On nuclei and blocking sets in Desarguesian spaces

     Ball, S.
    Journal of combinatorial theory. Series A
    Vol. 85, num. 2, p. 232-237
    Data de publicació: 1999-11-01
    Article en revista